| Model Number |
DCB00 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section e1: initial reporter: telephone number: (b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that lens got scratched and torn by the simplicity preloaded system while surgeon was twisting the plunger to advance.A backup lens was used.There was delay in treatment.The patient had poor vision.No interventions were performed.No further information was provided.